| Catalog Number |
1105000000XE |
| Medical Device Problem Code |
Device Slipped (1584)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.The devices were evaluated in the field and the issue was confirmed; there were worn or missing components.The devices were repaired and returned.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 6 malfunction event, where it was reported the mattress slipped off the litter.There was patient involvement, however there were no consequences or impacts to the patient.